# SDR A6WA200840541

- Difficulty date: July 13, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 19,240 hours, 17,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE PLUNGER BROKE OFF.  RESECURED  HANDLE PLUNGER IAW AMM 52-40.  (A)
